# SDR USAA2012010900014

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 37,354 hours, 13,863 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: G1L12425
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5B OXYGEN MASKS FELL OUT.  MAINTENANCE REMOVED AND REPLACED ROW 5 LEFT EMERGENCY OXYGEN CONTAINER IAW AIRBUS MAINTENANCE MANUAL 35-21-41.
